# SDR ASAA2019041929044

- Difficulty date: April 19, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 39,308 hours, 11,862 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17315
- Condition: Failed
- Location: Cockpit Temp
- Part time: 26,407 hours, 7,642 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF CONTROL CAB ZONE TEMP ILLUMINATED. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON BOTH TEMP CONTROLLERS, OPS NML, NO FAULTS LOGGED REF B737-800 AMM 21-61-00-700-806-002. REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE (V143), OPS NML REF AMM 21-61-21-400-801. ACCOMPLISHED BITE TEST ON BOTH CONTROLLERS, NO FAULTS, OPS NML REF AMM 21-61-21-400-801.
